# SDR P5CA2020061000189

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,032 hours, 4,370 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START "L GEN OFF" EICAS MSG. WITH THE LEFT GEN CONT OFF LIGHT ILLUMINATED. ACCOMPLISHED QRH L GEN CONT SWITCH OFF. THEN LEFT GEN OPERATED NORMAL. INFO NOTED FOR FURTHER REPORT IF REC'D. OPS OK REF AMM 24-11-00.
